# SDR SWAA2014080130545

- Difficulty date: July 11, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD LOWER CORNER FRAME CRACKED.  REPAIRED FRAME IAW EA.
